At the emergency room is was prescribed ibuprofen 600mg and dilaudid 2mg 1-2 tablets every 4 hours as needed. I took one last night and fell deep asleep. Thankfully I had someone with me. (I am a single mom of 4 young children) the pain is almost unbearable but I have to make sure I can wake up when my children do. Is this a common reaction for this medication? Can I cut it in half? Is this a very strong pain medicine? I have been on tramacet (I think that's what its called, know its not percocet) and didn't have this reaction. Is it worth loading up 4 kids and heading back to hospital for new prescription or should I risk trying a dose of the dilaudid again?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2015 • 1 answer
I was just in the emergency room and was given ketaminein I have no idea what happened to me but all
Posted 14 Jan 2016 • 1 answer
Posted 29 Aug 2017 • 1 answer
Posted 15 Nov 2017 • 0 answers
Posted 26 Jan 2018 • 0 answers